# SDR DALA2022010400049

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 51,125 hours, 34,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CRACKED AT STATION Y=737 LH OVERWING FRAME ATTACH POINT. MAINTENANCE REPLACED FLOOR BEAM PER B717 SRM 51-40-02. (LP #2072758)
